MAUDE Adverse Event Report: BIOMET MICROFIXATION LACTO 14MM RAPIDFLAP CLAMP; PROSTHESIS, MICROFIXATION

BIOMET MICROFIXATION LACTO 14MM RAPIDFLAP CLAMP; PROSTHESIS, MICROFIXATION
Catalog Number 915-0020
Medical Device Problem Codes Fracture (1260); Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Full establishment name - (b)(6).Report source foreign - (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported approximately three (3) weeks ago, that the product was found broken and missing a disc when the package was opened approximately two (2) years and six (6) months ago.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d4; d9; g3; g6; h1; h2; h3; h6.Visual of returned product identified two rapidflap outer plates, two rapidflap appliers with one having part of the rapidflap post still engaged, one rapidflap inner plate, and five broken pieces of rapidflap post were returned in one bag.This indicates there are 2 different 915-0020 product pieces within the returned bag.There appears to be blood and debris on a number of the pieces and within the return bag.No packaging was returned.The reported complaint was for a quantity of one.There is nothing on the returned bag that gives any indication to which part/pieces are for subject complaint and what complaint the other part/pieces might be associated with.Follow up information was to unable to clarify the issue.Medical records were not provided.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
LACTO 14MM RAPIDFLAP CLAMP
Common Device Name
PROSTHESIS, MICROFIXATION
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key11640737
Report Number0001032347-2021-00195
Device Sequence Number11553399
Product Code JEY
UDI-Device Identifier00841036053864
UDI-Public(01)00841036053864
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K003281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/18/2023
Device Catalogue Number915-0020
Device Lot Number615410
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/19/2021
Supplement Date Received by Manufacturer10/25/2021
Initial Report FDA Received Date04/09/2021
Supplement Report FDA Received Date11/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1